# SDR HALA2011050600182

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 95,558 hours, 18,178 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 2021207
- Part serial: 0717
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - LT FUEL QTY IND HAS BLANK SCREEN.  REPLACED LT FUEL QTY INDICATOR IAW AMM 28-41-04. OPS CHECK OK. OK FOR SERVICE.
